# SDR AALA20170527004

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 7,079 hours, 3,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 776611
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OPERATIONAL TEST OF EMERGENCY LIGHTS, RECEIVED FAULT CODE BAT/EPSU (13WL) AFT LEFT. REPLACED BATTERY IAW AMM 33-51-38.
